# SDR CA130920011

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 25,585 hours, 12,474 cycles
- Engine: Ge CF348C5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: CC670511143
- Condition: Stuck
- Location: Rudder
- Part time: 24,719 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, AT FL360 WITH THE A/P ON, THE ACFT HAD AN UN-COMMANDED RUDDER TRIM GOING FULL LEFT.  THE FLIGHT CREW RETURNED THE RUDDER TRIM TO NEUTRAL AND THERE WERE NO FURTHER ISSUES.  MAINTENANCE INVESTIGATION FOUND FROM THE FDR READOUT THAT THE RUDDER TRIM WAS COMMANDED ELECTRICALLY AND THAT THERE WERE CORRESPONDING CHANGES IN HEADING AND THAT THE PILOT INPUT OPPOSITE RUDDER PEDAL TO COUNTERACT THE TRIM MOVEMENT.  ALTHOUGH THE DEFECT COULD NOT BE DUPLICATED ON THE GROUND IT IS STRONGLY SUSPECTED THAT THE RUDDER TRIM SWITCH STUCK AFTER A SMALL PILOT INPUT CAUSING THE TRIM TO RUN FULL TRAVEL. THE AILERON/RUDDER TRIM PANEL, PN CC670-51114-3 WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.
